Archiv der Mathematik

, Volume 88, Issue 4, pp 323–332 | Cite as

On special rational curves in Grassmannians



Numerical and geometric characterizations, among all morphisms \({\mathbb{P}^{1} \rightarrow \mathbb{G}(d, 2d)}\) , of those which are \({{\rm GL}_{2d}(\mathbb{C})}\) -equivalent to the canonical morphism induced by the Morita equivalence \({\mathbb{C}^{d} \otimes_{\mathbb{C}}}\) –, are presented.

Mathematics Subject Classification (2000).

Primary 14H45, 14M15 Secondary 34L30, 14G35, 16D90 


Grassmannian rational curve Morita equivalence 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2007

Authors and Affiliations

  1. 1.Institute of MathematicsPolish Academy of SciencesWarszawaPoland
  2. 2.Institute of MathematicsUniversity of WarsawWarszawaPoland

Personalised recommendations